Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 84, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Jun 26, 2007, 12:15 AM CDT for Menard County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2007, 12:15 AM CDT (05:15 UTC)
- Expired
- Jun 26, 2007, 4:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
County Menard County, TX
The radar
The San Angelo radar (KSJT), 83 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3105 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSJT 260518
FFWSJT
TXC327-260915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1215 AM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MENARD COUNTY IN WEST CENTRAL TEXAS
* UNTIL 415 AM CDT
* AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL OF UP TO 3 INCHES PER HOUR OVER SOUTHERN AND
EASTERN MENARD COUNTY. EXCESSIVE RUNOFF FROM THIS RAINFALL MAY
CAUSE FLASH FLOODING OVER PARTS OF MENARD COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MENARD AND
HEXT
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3072 10011 3073 9949 3094 9949 3093 9961
3108 9961 3108 10011
$$1 follow-up statement
000
WGUS74 KSJT 260707
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
204 AM CDT TUE JUN 26 2007
TXC327-260915-
MENARD TX-
204 AM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
MENARD COUNTY...
AT 159 AM CDT...WHILE STORMS HAVE TEMPORARILY ENDED OVER MENARD
COUNTY...RADAR ESTIMATES INDICATED UP TO 3 INCHES OF RAINFALL
IN EASTERN MENARD COUNTY NEAR HEXT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MENARD.
IT IS STILL POSSIBLE STORMS IN KIMBLE COUNTY MAY MOVE INTO MENARD
COUNTY LATER TONIGHT...PRODUCING ADDITIONAL RAINFALL.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3072 10011 3073 9949 3094 9949 3093 9961
3108 9961 3108 10011
$$
04What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 7:12 PM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jun 25, 7:12 PM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 712 PM CDT MON JUN 25 2007 .AVIATION... EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS WEST CENTRAL TEXAS FOR THE NEXT 6 HOURS. ALTHOUGH VFR CONDITIONS WILL DOMINATE OVER THE NEXT 6 HOURS...SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL WHICH WILL TEMPORARILY LOWER THE CEILING AND VISIBILITY TO AT LEAST IFR RANGES. AFTER MIDNIGHT TONIGHT...LOOK FOR STRATUS TO ONCE AGAIN RETURN TO WEST CENTRAL TEXAS FROM THE EAST. BY SUNRISE TOMORROW MORNING...EXPECT MVFR CONDITIONS TO DOMINATE. ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR...IFR CONDITIONS WILL DOMINATE WITH CEILINGS MAINLY IN THE 500 TO 1000 FEET ABOVE GROUND LEVEL RANGE. THE RETURNING STRATUS WILL LIKELY BRING LIGHT DRIZZLE TO WEST CENTRAL TEXAS TOMORROW MORNING. BY MID MORNING...LIGHT RAIN SHOWERS MAY DEVELOP AS A NEARLY STATIONARY UPPER- LEVEL LOW PRESSURE CENTER CONTINUES OVER NORTH CENTRAL TEXAS. AROUND NOON TOMORROW...LOOK FOR IMPROVING CONDITIONS AS CEILINGS LIFT INTO THE VFR RANGE. HOWEVER...THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW AFTERNOON WITH THE CONTINUED POTENTIAL FOR HEAVY RAINFALL. 23/HUBER && .PREV DISCUSSION... /ISSUED 401 PM CDT MON JUN 25 2007/ DISCUSSION... A FLASH FLOOD WATCH HAS JUST BEEN ISSUED FOR OUR AREA ROUGHLY NORTH OF A LINE FROM SWEETWATER TO BALLINGER TO SAN SABA. THE SHEAR AXIS/TROUGH ALOFT HAS BECOME POSITIONED ACROSS OUR REGION FROM THE RED RIVER TO EAST OF DEL RIO. WEAK EMBEDDED CIRUCLATION HAS MOVED FROM OUR NORTHEASTERN COUNTIES TOWARD THE RED RIVER TODAY. A RATHER MOIST AIRMASS IS IN PLACE WITH PRECIPITABLE WATER VALUES IN THE 1.5 TO 2 INCH RANGE (HIGHEST OVER OUR EASTERN COUNTIES). THE MID-UPPER LEVEL TROUGH/SHEAR AXIS...WHICH IS TRAPPED IN THE FLOW PATTERN ALOFT...WILL MOVE LITTLE (PERHAPS DRIFTING A BIT EASTWARD) THROUGH WEDNESDAY. AREA RADARS AND LIGHTNING DETECTION THIS AFTERNOON SHOW SCATTERED SHOWERS/STORMS ACROSS THE BIG COUNTRY. NUMEROUS STORMS DEVELOPING ACROSS CENTRAL TEXAS AND INTO SAN SABA AND BROWN COUNTIES. ALL CONVECTION IS MOVING SLOWLY NORTHWARD. A REGENERATING TENDENCY IS SEEN ACROSS THE BIG COUNTRY. THE AREA ALONG AND EAST OF A LINE FROM BALLINGER AND WINTERS TO ABILENE TO ALBANY HAS ALREADY EXPERIENCED VERY HEAVY RAINFALL FROM LAST NIGHT AND THIS MORNING. SOME POCKETS WITHIN THIS AREA HAVE RECEIVED 4 TO 8 INCH AMOUNTS. GIVEN THE ABOVE MENTIONED TRENDS...WE HAVE ISSUED A FLASH FLOOD WATCH FOR TONIGHT. THE CHANCE AND COVERAGE OF SHOWERS AND THUNDERSTORMS HAS INCREASED ACROSS WEST CENTRAL TEXAS WITH THIS SETUP. OUR EASTERN COUNTIES HAVE THE BEST CHANCE FOR THIS ACTIVITY THROUGH WEDNESDAY HOWEVER...UNCERTAINTY REMAINS ON THE PLACEMENT AND TIMING OF CONVECTION WITH PERSISTENT RAINFALL. THUS...HAVE DECIDED TO CARRY THIS INITIAL FLASH FLOOD WATCH UNTIL 7 AM TUESDAY. LATER SHIFTS WILL ASSESS THE LATEST MODEL DATA AND PRECIPITATION TRENDS TO DETERMINE FURTHER ADJUSTMENTS TO A FLASH FLOOD WATCH. EXPECT THE INCREASED CLOUD COVER AND HIGHER RAIN CHANCES TO KEEP HIGHS BELOW 90 DEGREES ACROSS WEST CENTRAL TEXAS FOR THE NEXT FEW DAYS. LATE IN THE WORK WEEK...THE SHEAR AXIS WEAKENS BUT IS STILL LOCATED IN OUR VICINITY. LATER IN THE WEEKEND...UPPER RIDGE IS PROGGED TO BUILD ACROSS THE SOUTHERN/CENTRAL ROCKIES AND INTO THE CENTRAL PLAINS. THIS PLACES OUR AREA IN NNE FLOW ALOFT. WITH A LACK OF STRONG CAPPING OF THE AIRMASS PROGGED...COULD NOT RULE OUT POSSIBILITY OF STORMS DEVELOPING TO OUR NORTH AND MOVING DOWN INTO OUR AREA WITH ANY DISTURBANCES RIDING DOWN THE EAST SIDE OF THE RIDGE. FOR THESE REASONS...CARRYING SLIGHT CHANCE POPS IN THE EXTENDED PART OF THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 70 85 70 86 / 30 40 30 50 SAN ANGELO 72 86 72 86 / 30 30 30 40 JUNCTION 72 84 73 84 / 40 50 40 50 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BROWN-CALLAHAN- COLEMAN-FISHER-HASKELL-JONES-NOLAN-RUNNELS-SAN SABA-SHACKELFORD- TAYLOR-THROCKMORTON. && 23/HUBER
Hazardous weather outlook, Jun 25, 3:45 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 345 PM CDT MON JUN 25 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-261100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 345 PM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LOW...PLENTY OF LOW MOISTURE AND DAYTIME HEATING WILL PRODUCE SCATTERED STRONG THUNDERSTORMS ACROSS THE REGION. AN ISOLATED STORM COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS... SMALL HAIL...FLOODING RAINFALL...AND CLOUD TO GROUND LIGHTNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT FOR AREAS ALONG AND NORTH OF A SWEETWATER...TO BALLINGER...TO SAN SABA LINE THROUGH 7 AM TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE CHANCE FOR STORMS WILL CONTINUE THROUGH THE WEEKEND. THERE IS THE POTENTIAL FOR SCATTERED STRONG THUNDERSTORMS TO PRODUCE VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. ALSO...AN ISOLATED STORM COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE REQUIRED ON A LIMITED BASIS EACH DAY THIS WEEK. 11
In the hours before
Special weather statement, Jun 25, 9:42 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 942 PM CDT MON JUN 25 2007 TXZ072-073-168-260345- TOM GREEN TX-CONCHO TX-MENARD TX- 942 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT FOR TOM GREEN...CONCHO AND MENARD COUNTIES... AT 937 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM WALL 8 MILES SOUTHWEST OF EDEN TO DOOLE...MOVING SOUTH AT 5 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... THE EAST SIDE OF SAN ANGELO BY 10 PM CDT MENARD BY 1045 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 10:24 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1024 PM CDT MON JUN 25 2007 TXZ073-154-168-260430- CONCHO TX-MCCULLOCH TX-MENARD TX- 1024 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT FOR CONCHO...MCCULLOCH AND MENARD COUNTIES... AT 1020 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF MELVIN...OR ABOUT 17 MILES WEST OF BRADY...MOVING SOUTHEAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... MELVIN BY 1040 PM CDT... BRADY LAKE BY 1115 PM CDT... THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 1125 PM CDT... BRADY BY 1130 PM CDT... PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 10:49 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1049 PM CDT MON JUN 25 2007 TXZ168-260445- MENARD TX- 1049 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT FOR MENARD COUNTY... AT 1046 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 12 MILES NORTHWEST OF MENARD...MOVING SOUTH AT 5 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-190 AND RANCH ROAD 864 BY 1145 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:02 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1102 PM CDT MON JUN 25 2007 TXZ073-260500- CONCHO TX- 1102 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT FOR NORTHERN CONCHO COUNTY... AT 1059 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHEAST OF LOWAKE...OR ABOUT 7 MILES WEST OF PAINT ROCK...MOVING SOUTHEAST AT 5 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-83 AND RANCH ROAD 1929 BY 1110 PM CDT PAINT ROCK AND EOLA BY 1130 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:22 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1122 PM CDT MON JUN 25 2007 TXZ170-260515- MASON TX- 1122 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT FOR MASON COUNTY... AT 1120 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 10 MILES NORTH OF STREETER...OR ABOUT 15 MILES NORTHWEST OF MASON...MOVING SOUTHEAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... STREETER AND KATEMCY BY 1140 PM CDT MASON BY MIDNIGHT CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 25, 11:31 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1131 PM CDT MON JUN 25 2007 TXZ140-260530- BROWN TX- 1131 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT FOR NORTHERN BROWN COUNTY... AT 1129 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES NORTH OF LAKE BROWNWOOD NEAR THRIFTY...OR ABOUT 15 MILES NORTHWEST OF EARLY...MOVING EAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THRIFTY BY 1145 PM CDT LAKE BROWNWOOD NEAR BYRDS STORE BY 1155 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:14 PM CDT | Flash Flood Warning | SJT | Runnels | 3 hr |
| Jun 25, 7:28 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 47 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels | 48 min |
| Jun 25, 8:37 PM CDT | Flash Flood Warning | SJT | Concho | 4 hr |
| Jun 25, 8:58 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 47 min |
| Jun 26, 12:44 AM CDT | Flash Flood Warning | SJT | Brown | 4 hr |
| Jun 26, 6:25 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 50 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.